International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 803-808
Complete lift of a structure satisfying
Department of Mathematics, Kent State University, Tuscarawas Campus, New Philadelphia 44663, Ohio, USA
Received 30 August 1991; Revised 12 January 1992
Copyright © 1992 Lovejoy S. Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The idea of -structure manifold on a differentiable manifold was initiated and developed by Yano , Ishihara and Yano , Goldberg  and among others. The horizontal and complete lifts from a differentiable manifold of class to its cotangent bundles have been studied by Yano and Patterson [4,5]. Yano and Ishihara  have studied lifts of an -structure in the tangent and cotangent bundles. The purpose of this paper is to obtain integrability conditions of a structure satisfying and for , in the tangent bundle.